# SDR DLM88080537

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,518 hours, 37,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, A BLEND OUT WAS FOUND OUT OF LIMIT ON SEAT TRACK AT STA Y=531 X=22.  SEAT TRACK WAS REPAIRED IAW SRM 53-05 FIG 4A.
